Online ISSN: 2515-8260

Keywords : Fractional programming


AN ALGORITHM FOR SOLVING HESITANT FUZZY QUADRATIC FRACTIONAL TRANSPORTATION PROBLEM

A. Saranya; I. Fracina Nishandhi; F.S. Josephine

European Journal of Molecular & Clinical Medicine, 2020, Volume 7, Issue 9, Pages 3077-3084

Hesitant fuzzy set plays a vital role in group decision making problems when there are several possible memberships for an element to a set. This paper presents the algorithm to solve the hesitant fuzzy quadratic fractional transportation problem. The coefficients of the quadratic fractional transportation problem are considered as hesitant fuzzy elements. The proposed algorithm determines the optimal solution to the hesitant fuzzy quadratic fractional transportation problem. The numerical problem is solved to show the efficiency of the proposed approach.